# SDR AALA20101229TUL01

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 29,203 hours, 12,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, AFT UPPER LATCH,WEB AROUND LATCH FITTING CRACKED AND BENT.  ALSO AFT LOWER SIDE WEB AROUND LATCH FITTING CRACKED AND BENT.  REMOVED AND REPLACED AFT WEB FRAME IAW ESO 60605.
